# SDR ABXA201011090142

- Difficulty date: October 26, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,201 hours, 39,997 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 148T73211
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SKIN AT LT STAB HORSE COLLAR DAMAGED.  REMOVED DAMAGED SKIN FROM AIRCRAFT MANUFACTURED NEW SKIN IAW 767 SRM 53-80 SECTION 48 PAGE 1 DETAIL 1 PO 407827176.  INSTALLED NEW SKIN IAW 767 SRM 51-40-2. RE-INSTALLED I/B LOWER SEAL PANEL IAW SRM 51-40-2.
